# SDR SW15200112285

- Difficulty date: May 16, 2001
- Submitted: June 5, 2001
- Operation: General aviation
- Aircraft: N49780
- Make and model: Cessna 152
- Aircraft serial: 15281314
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Part time: 4,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER LIGHTING HOLE, UNDER THE TOP HINGE, IN THE LEADING EDGE RUDDER SKIN/SPAR.  TO PREVENT RECURRANCE, REMOVE OR ELEMINATE LIGHTING HOLE IN NEW OR REPLACEMENT PARTS.
